# SDR FDEA2020081421648

- Difficulty date: July 25, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 40,138 hours, 6,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 140W9255401
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION CARRIED OUT AT LEFT HAND SIDE UNDERWING   LONGERON   AT BODY STATION 1035 AND STRINGER 36 FOUND 02 EA FASTENER HOLES WITH CRACK   INDICATIONS AS MARKED. COMPLIED WITH EO. # : G-5310-E0332629G P5. TITLE: FUSELAGE - MAINFRAME - INSPECTION   AND MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035- BOEING   SERVICE   BULLETINS 777-53A0081 AND 777-53-0087. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
